PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

An extension of the Khinchin–Groshev theorem

Volume 167 / 2015

Anish Ghosh, Robert Royals Acta Arithmetica 167 (2015), 1-17 MSC: 11J83, 11K60, 37D40, 37A17, 22E40. DOI: 10.4064/aa167-1-1


We prove a version of the Khinchin–Groshev theorem in Diophantine approximation for quadratic extensions of function fields in positive characteristic.


  • Anish GhoshSchool of Mathematics
    Tata Institute of Fundamental Research
    Mumbai, 400005, India
  • Robert RoyalsSchool of Mathematics
    University of East Anglia
    Norwich, NR4 7TJ, UK

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image